Alert archive / Alabama / Tornado Warnings in 2009

Tornado Warning 43, NWS Birmingham, AL

February 27, 20094 counties in Alabama

NWS Birmingham, AL issued this tornado warning at Feb 27, 2009, 5:38 PM CST for 4 counties in Alabama. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 27, 2009, 5:38 PM CST (23:38 UTC)
Expired
Feb 27, 2009, 6:15 PM CST
In force
37 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Chilton County, AL, Elmore County, AL, Montgomery County, AL

What was reported inside it

TimeReportWhereRemark
Feb 27, 5:50 PM CSTHAIL 16 E New Prospect, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 27, 12:38 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 398 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
398 m²/s²
0-3 km storm-relative helicity
400 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 272338
TORBMX
ALC001-021-051-101-280015-
/O.NEW.KBMX.TO.W.0043.090227T2338Z-090228T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
538 PM CST FRI FEB 27 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF PRATTVILLE...
  SOUTHEASTERN CHILTON COUNTY IN CENTRAL ALABAMA...
  WESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...WETUMPKA...MILLBROOK...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 615 PM CST

* AT 534 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES NORTHEAST OF
  VIDA JUNCTION...OR 14 MILES SOUTH OF CLANTON...MOVING SOUTHEAST AT
  55 MPH.

* THE TORNADO WILL BE NEAR...
  DEATSVILLE BY 545 PM CST...
  ELMORE AND MILLBROOK BY 550 PM CST...
  BOB WOODRUFF LAKE AND COOSADA BY 555 PM CST...
  BLUE RIDGE AND WETUMPKA BY 600 PM CST...

THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 173 THROUGH 200.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3268 8602 3236 8616 3239 8636 3248 8667
      3259 8673 3275 8659
TIME...MOT...LOC 2338Z 293DEG 49KT 3262 8653

$$
1 follow-up statement
000 
WWUS54 KBMX 272352
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
552 PM CST FRI FEB 27 2009

ALC001-021-051-101-280015-
/O.CON.KBMX.TO.W.0043.000000T0000Z-090228T0015Z/
MONTGOMERY AL-AUTAUGA AL-ELMORE AL-CHILTON AL-
552 PM CST FRI FEB 27 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR EXTREME
SOUTHEASTERN CHILTON...WESTERN ELMORE...NORTHEASTERN AUTAUGA AND
NORTH CENTRAL MONTGOMERY COUNTIES...

AT 547 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO.  THIS TORNADO WAS LOCATED NEAR DEATSVILLE...OR ABOUT 6 MILES
NORTH OF MILLBROOK...MOVING SOUTHEAST AT 55 MPH.

THE TORNADO WILL BE NEAR...
  BLUE RIDGE...WETUMPKA...TALLAPOOSA RIVER WATER PLANT AND 6 MILES
  NORTHEAST OF BOYLSTON BY 600 PM CST...
  7 MILES NORTHEAST OF MITYLENE...7 MILES NORTHEAST OF AUBURN
  UNIVERSITY IN MONTGOMERY AND 8 MILES SOUTHWEST OF CLAUD BY 605 PM
  CST...

THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 173 THROUGH 193.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A 
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE 
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3254 8660 3257 8664 3274 8653 3268 8602
      3236 8616 3239 8636
TIME...MOT...LOC 2352Z 293DEG 49KT 3254 8632

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 27, 3:09 PM CST, 2 hours 29 minutes earlier.

Area forecast discussion, Feb 27, 3:09 PM CST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
309 PM CST FRI FEB 27 2009

.SHORT TERM...TONIGHT AND SATURDAY.

STATIONARY FRONT REMAINS PARKED FROM SOUTHERN MIDDLE TENNESSEE
THROUGH NORTHERN MISSISSIPPI. AN EXTENDED LINE OF HEAVY RAINFALL
HAS SET UP NEAR THE INTERSTATE 20 CORRIDOR...WITH THE STRONGER
CONVECTION PUSHING INTO WEST CENTRAL ALABAMA. MANY LOCATIONS HAVE
RECEIVED A COUPLE INCHES OF RAIN THUS FAR WITH ADDITIONAL INCHES
EXPECTED THROUGH THE EVENING.

AREAS ALONG AND SOUTH INTERSTATE 20 HAVE THE BEST POTENTIAL FOR
SEVERE WEATHER THIS EVENING. THIS INCLUDES THE POTENTIAL FOR
TORNADOES...LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN.

TOWARD SUNSET..THE FRONT WILL REMAIN NEARLY STATIONARY BUT A LOW
PRESSURE SURFACE WAVE WILL SHIFT FROM WEST MISSISSIPPI AND INTO
WEST ALABAMA. THE LOW LEVEL JET WILL INCREASE AND GREAT MOISTURE
CONVERGENCE WILL BE POSITIONED FROM NEAR INTERSTATE 20 NORTHWARD.
THE THREAT OF FLOODING RAIN WILL INCREASE IN THESE AREAS
ESPECIALLY DUE TO THE RAIN THAT HAS ALREADY FALLEN.

EVENTUALLY...A KICKER LOW WILL BEGIN TO PUSH EVERYTHING TO THE
SOUTHEAST WITH THE HEAVIER RAINFALL TOTALS REACHING MGM AND TOI
EARLY MORNING.

OVERALL...A PROLONGED TIME FRAME WHERE HAZARDOUS WEATHER CAN BE
EXPECTED. REMAIN ALERT THROUGH THE OVERNIGHT HOURS AND TAKE ACTION
IF WARNINGS ARE ISSUED.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY.

THIS PERIODS WEATHER IS DOMINATED BY THE APPROACHING UPPER LOW
FROM THE NORTHWEST. THE MODELS ARE ALL IN AGREEMENT TODAY ON THE
TRACK OF THIS FEATURE PASSING OVER THE AREA LATE SATURDAY NIGHT
AND SUNDAY MORNING. ADDITIONALLY...THEY ALL AGREE ON FAIRLY DEEP
MOISTURE AND ENOUGH QPF TO WARRANT A THREAT OF MEASURABLE SNOW
ACROSS CENTRAL ALABAMA. MAIN QUESTION IS THE QPF. IM PRETTY
CONFIDENT THAT IT IS GOING TO SNOW BUT GROUND TEMPERATURES WILL BE
WARM AND THE INITIAL SNOWFALL SHOULD MELT. HOWEVER...THIS EVENT
COULD LAST UP TO 6 HOURS FOR SOME LOCATIONS AND EVENTUALLY
ACCUMULATIONS WILL OCCUR...PRIMARILY ACROSS THE NORTHERN COUNTIES.

DUE TO THE WIDE RANGING QPF FORECASTS BY GUIDANCE...WILL KEEP SNOW
TOTALS AROUND 1 INCH BUT THERE IS SOME POTENTIAL FOR A HIGHER
TOTAL AND A WATCH OR WARNING FOR HEAVY SNOW MAY BE NEEDED SATURDAY
MORNING. NEEDLESS TO SAY SUNDAY WILL BE COLD AND BREEZY.

BEYOND SUNDAY...LOOK FOR FOR A MODEST WARM UP ON MONDAY WITH ABOVE
AVERAGE TEMPERATURES BY THE END OF THE WORK WEEK. NO PRECIPITATION
EXPECTED NEXT WEEK AT THIS TIME.

&&

.AVIATION...18Z TAF DISCUSSION.

KEPT THE TAFS SHORT AND SIMPLE AS THE BASIC SCENARIO WILL HAVE A
SERIES OF SHOWERS AND THUNDERSTORMS DEVELOP ALONG A BOUNDARY NEAR
THE INTERSTATE 20 CORRIDOR FOR THE REMAINDER OF TODAY AND TONIGHT.
STILL SOME UNCERTAINTY ON EXACTLY WHERE THE BOUNDARY WILL STALL
WHICH COULD ALLOW FOR SOME AMENDMENTS IN THE SHORT TERM. BASICALLY
BE AWARE OF MANY THUNDERSTORMS NEAR TCL, BHM, EET AND ANB.

FOR MGM AND TOI...ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE
THROUGH THE EARLY EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     64  51  54  33  42 / 100  90  70  80  30
ANNISTON    68  54  63  36  42 / 100 100  70  80  40
BIRMINGHAM  67  55  59  31  44 / 100 100  70  80  30
TUSCALOOSA  71  56  57  32  47 / 100  90  60  80  10
CALERA      69  56  60  35  45 / 100 100  70  80  30
AUBURN      67  56  67  34  44 /  70  80  80  60  50
MONTGOMERY  73  60  67  38  49 /  70  70  70  60  20
TROY        70  60  70  37  49 /  50  60  80  50  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

LAKE WIND ADVISORY FOR ALL AREAS THROUGH 6 PM.

FLASH FLOOD WATCH IN EFFECT THROUGH 6 AM SATURDAY FOR MARION-
LAMAR- FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE- PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY- RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB- HILTON-COOSA-
TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-ELMORE.

&&

88
Hazardous weather outlook, Feb 27, 5:15 PM CST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CST FRI FEB 27 2009

ALZ011>015-017>050-281230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
515 PM CST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

WIDESPREAD HEAVY RAIN RESULTING IN FLASH FLOODING...SCATTERED SEVERE
THUNDERSTORMS WITH DAMAGING STRAIGHT LINE WINDS...AND HAIL TO THE
SIZE OF GOLFBALLS...IS LIKELY THROUGH TONIGHT ACROSS ALL OF CENTRAL
ALABAMA.  ALTHOUGH WIDESPREAD RAIN WILL OCCUR AREA WIDE...THROUGH
MIDNIGHT THE GREATEST THREAT OF STRAIGHT LINE WIND DAMAGE...HAIL...
AND ISOLATED TORNADOES...WILL OCCUR ON THE LEADING EDGE OF THE
RAIN...GENERALLY SOUTH OF INTERSTATE 20.  BY MIDNIGHT...THE SEVERE
STORM POTENTIAL IS EXPECTED TO SHIFT NORTHWARD TO WITHIN 50 MILES
EITHER SIDE OF INTERSTATE 20...AND CONTINUE THROUGH DAYBREAK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SATURDAY...
LASTING INTO THE EARLY AFTERNOON. THE MAIN THUNDERSTORM THREATS WILL
BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN. AT THIS
TIME...IT APPEARS THAT AREAS NEAR AND SOUTH OF INTERSTATE 85 AND
HIGHWAY 80 WILL HAVE THE BEST ENVIRONMENT FOR THE THUNDERSTORM
DEVELOPMENT. AN INCREASED THREAT NORTHWARD WILL BE SOLELY DEPENDANT
ON THE POSITION OF A COLD FRONT MOVING THROUGH THE REGION.

ON SATURDAY...THE SLOW MOVEMENT OF THE COLD FRONT AND THE
LIKELIHOOD THAT AREAS WILL BE IMPACTED BY MULTIPLE THUNDERSTORMS WILL
RESULT IN THE POTENTIAL FOR FLOODING.

BREEZY CONDITIONS ARE LIKELY WITH SOUTH WINDS AHEAD OF THE COLD ON
SATURDAY AND STRONG NORTH WINDS BEHIND THE COLD FRONT SATURDAY
AFTERNOON THROUGH SUNDAY. A FEW WIND GUSTS OF 25 MPH ARE POSSIBLE.

A STRONG UPPER LOW WILL MOVE ACROSS CENTRAL ALABAMA LATE SATURDAY
NIGHT AND EARLY SUNDAY MORNING. SOME MOISTURE WILL BE AVAILABLE AS
THE COLD AIR FILTERS IN. THEREFORE...THERE WILL BE A CHANCE OF
MEASURABLE SNOW THROUGH NOON ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY THROUGH SATURDAY AT NOON.

STEFKOVICH

In the hours before

Local storm report, Feb 27, 4:41 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
441 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             MOUNDVILLE              33.00N 87.63W
02/27/2009  E0.50 INCH       HALE               AL   EMERGENCY MNGR

&&

MBAER
Local storm report, Feb 27, 4:52 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
452 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FLASH FLOOD      COLUMBIANA              33.18N 86.60W
02/27/2009                   SHELBY             AL   EMERGENCY MNGR

            THORNBURG VET CLINIC HIWAY 25 NEAR COLUMBIANA MTN

&&

MBAER
Local storm report, Feb 27, 5:15 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     FLOOD            3 S CALERA              33.06N 86.75W
02/27/2009                   CHILTON            AL   PUBLIC

            WATER OVER INTERSTATE 65 NEAR MILE MARKER 228.

&&

MBAER
Local storm report, Feb 27, 5:25 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             3 S PLECHER             32.66N 86.79W
02/27/2009  E0.50 INCH       AUTAUGA            AL   TRAINED SPOTTER

            ON HIGHWAY 82 AT THE CHILTON AND AUTAUGA COUNTY LINES.

&&

MBAER
Local storm report, Feb 27, 5:34 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
534 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             3 N BILLINGSLEY         32.70N 86.71W
02/27/2009  E0.25 INCH       AUTAUGA            AL   AMATEUR RADIO

            NEAR THE TANASCA POWER PLANT.

&&

SUNGER
Local storm report, Feb 27, 5:36 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLOOD            TUSCALOOSA              33.24N 87.54W
02/27/2009                   TUSCALOOSA         AL   EMERGENCY MNGR

            PARKER ROAD AT SPRING HILL CHURCH ROAD CLOSED DUE TO
            FLOODING.

&&

SUNGER

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 4:56 AM CSTFlash Flood WatchBMXAutauga, Bibb, Blount, Calhoun, Chambers, Cherokee and 25 more25 hr
Feb 27, 8:21 AM CSTSevere Thunderstorm WarningBMXLamar, Pickens54 min
Feb 27, 8:39 AM CSTSevere Thunderstorm WarningBMXFayette, Walker51 min
Feb 27, 8:39 AM CSTTornado WarningBMXPickens38 min
Feb 27, 9:11 AM CSTSevere Thunderstorm WarningBMXPickens, Tuscaloosa49 min
Feb 27, 10:17 AM CSTTornado WarningBMXSt. Clair, Shelby, Talladega28 min
Feb 27, 10:25 AM CSTAreal Flood AdvisoryBMXBibb, Blount, Calhoun, Chilton, Clay, Coosa and 10 more3 hr
Feb 27, 11:26 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more7 hr
Feb 27, 12:21 PM CSTSevere Thunderstorm WarningBMXDallas, Marengo, Perry39 min
Feb 27, 12:22 PM CSTFlash Flood WarningBMXPickens, Tuscaloosa3 hr
Feb 27, 12:50 PM CSTTornado WarningBMXDallas40 min
Feb 27, 1:00 PM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas45 min
Feb 27, 1:16 PM CSTTornado WarningBMXAutauga, Chilton29 min
Feb 27, 1:28 PM CSTTornado WarningBMXAutauga, Dallas, Lowndes62 min
Feb 27, 1:38 PM CSTTornado WarningBMXAutauga, Elmore, Montgomery67 min
Feb 27, 2:16 PM CSTFlash Flood WarningBMXBibb, Jefferson, Shelby3 hr
Feb 27, 2:24 PM CSTTornado WarningBMXPickens66 min
Feb 27, 2:28 PM CSTTornado WarningBMXLowndes, Montgomery28 min
Feb 27, 2:32 PM CSTTornado WarningBMXBullock, Elmore, Macon, Montgomery, Tallapoosa58 min
Feb 27, 2:42 PM CSTTornado WarningBMXGreene, Pickens63 min
Feb 27, 3:03 PM CSTSevere Thunderstorm WarningBMXTuscaloosa42 min
Feb 27, 3:14 PM CSTFlash Flood WarningBMXPickens, Tuscaloosa3 hr
Feb 27, 3:17 PM CSTTornado WarningBMXTuscaloosa28 min
Feb 27, 3:25 PM CSTTornado WarningBMXGreene, Hale, Pickens, Tuscaloosa65 min
Feb 27, 3:42 PM CSTTornado WarningBMXHale, Perry18 min
Feb 27, 3:48 PM CSTSevere Thunderstorm WarningBMXBibb, Chilton, Jefferson, Shelby, Tuscaloosa57 min
Feb 27, 3:57 PM CSTTornado WarningBMXBibb, Chilton, Hale, Perry63 min
Feb 27, 4:20 PM CSTTornado WarningBMXAutauga, Bibb, Chilton, Dallas, Hale, Perry40 min
Feb 27, 4:36 PM CSTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Sumter, Tuscaloosa39 min
Feb 27, 4:51 PM CSTTornado WarningBMXGreene, Hale, Pickens, Tuscaloosa20 min
Feb 27, 4:52 PM CSTFlash Flood WarningBMXBibb, Blount, Calhoun, Cherokee, Clay, Cleburne and 14 more6 hr
Feb 27, 4:57 PM CSTTornado WarningBMXAutauga, Bibb, Chilton, Dallas, Perry53 min
Feb 27, 5:03 PM CSTTornado WarningBMXGreene, Hale, Marengo, Sumter42 min
Feb 27, 5:19 PM CSTTornado WarningBMXDallas, Greene, Hale, Marengo, Perry, Sumter41 min
Feb 27, 5:29 PM CSTTornado WarningBMXGreene, Marengo, Sumter46 min
Feb 27, 5:45 PM CSTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter45 min

Nearby

Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.